View Single Post
Old 10-08-2011, 06:24 PM   #1
isitjustme isitjustme is offline
Member
(female)
 
Join Date: Mar 2010
Posts: 84
isitjustme HB User
I don't understand, but some please enlighten me

Hi,

Last year when I turned 40 my doctor put me on a lower dosage pill because I am OLD, yes OLD......

Anyway she took me off Desogen and put me on Microgestin....

Well the first couple of months on this pill was good, so I stuck with it.....Well the past 5 months, have been weird....

It all started with getting menstrual cramps a week sometimes 2 weeks before my period, I spotted for a day and went away, and my menstrual cycle has been very, very light, I only have to use one pad a day, no joke.

Now, I am getting to the point where I am having menstrual cramps and starting my period a week before my pill pack is done...This has happened twice now.

My last pill was taken yesterday and I usually do not start my cycle until Tuesday night or Wednesday morning, like clockwork, for the past 20 years......

So I started my period last night into this morning and had my cramps from all day yesterday and the day before and I started to spot yesterday but really nothing, so this morning I woke up to have started, good thing I wore a pad last night.

I don't get it.......I am going through perimenopause, so I don't know if this has anything to do with it.

Can someone tell me what could be going on?

I have an appointment at the end of November to go to my Planned Parenthood office....What should I tell the doctor or what should I do?

Thanks